News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: I'm Hallucinating and I don't know why. Dexedrine mabey?


 origami_fan - Sat Jun 19, 2010 11:24 am

I was on the phone Thursday night around 9'oclock. I was starting at the ceiling and I noticed that some of the white flecks were moving. But I didn't think anything of it. About 15 minutes later after I had ended the phone call things around my apartment started to move. I finally realized I was hallucinating. I also had a stomach ache too. I started to get really paranoid and I started to freak. I was seeing things move all over the place. I started to get really hot. I got so scared I hid underneath a blanket so I wouldn't see the hallucinations anymore. I got my friend to come over because I couldn't be by myself.

So basically I hallucinated and got really hot and had a bad stomach ache. The weird thing is I DON'T DO DRUGS. They only thing I had eaten that day was McDonald's Nuggets fries and some wings, I also had a few glasses of water. The only medication I take is Dexedrine. This story happened 2 days ago and I'm still seeing minor hallucinations......no wear near as bad as they were Thursday night and Friday in the afternoon. I was talking to my friends and we were looking some stuff up online. I've been on Dexedrine for 12 years. I am currently 20 and I'm wondering if my medication is starting to affect me differently. I also seem to have hallucinations when ever I am stressed or sad. I've been having a few arguments with a close friend and the hallucinations see to get worse after the arguments. Also I haven't been able to sleep for 3 days I've had about 1 hour of sleep total.
 Faye Lang, RN, MSW - Mon Jul 05, 2010 3:10 pm

Hi Origami_fan,

This was apparently posted twice, and has had a response. If there is more you'd like to ask, please do. Otherwise, I hope the response was helpful, and I wish you good luck.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here